Call For Paper

Volume 6 Issue 12

December 2020

Submit Paper Here
Download Paper Format
Copyright Form
NEWS & UPDATES
News for Authors:

We have started accepting articles by online means directly through website. Its our humble request to all the researchers to go and check the new method of article submission on below link: Submit Manuscript

Follow us on Social Media:

Dear Researchers, to get in touch with the recent developments in the technology and research and to gain free knowledge like , share and follow us on various social media. Facebook

title

Solutions of Homogenous nonlinear Elliptic Equations using derivatives

Author(s):

Yousri S. M. Yasin

Keywords:

Fully nonlinear elliptic equations; Viscosity solutions; Dirichlet problem, Hessian matrices

Abstract

Let be a domain of , the Hessian of is and the uniformly elliptic , we prove that, there exists a viscosity solution of a fully homogenous nonlinear elliptic equation by using second derivative.

Other Details

Paper ID: IJSARTV
Published in: Volume : 6, Issue : 11
Publication Date: 11/8/2020

Article Preview




Download Article